# SDR AALA201812109001

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 53,894 hours, 31,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE EMERGENCY EXIT SLIDE COVER SEAL CAUSED EMERGENCY EXIT RIGHT ECAM TO ILLUMINATE ON CLIMB OUT.  DUCT TAPED TO STOP INTERMITTENT ECAM.  ADJUSTED COVER FLAP,  PROXIMITY SWITCH IAW AMM 52-71-13 AND INSTALLED FLAP COVER IAW AMM 25-23-47. OPS CHECKED OK.
